# SDR ASAA201912061509

- Difficulty date: December 3, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- Aircraft time: 14,347 hours, 4,902 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7400 · Ignition System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Ignition
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 1 IGN A FAULT. GROUNDED - YES. PER FIM TASK 74-00-00-810-801-A, ACCOMPLISHED OPS TEST OF THE IGNITION SYSTEM REF. AMM 74-00-00-710-043A. OPS TEST GOOD. OK FOR SERVICE.
